# SDR TWAA9902110

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND IN CABIN A VERTICAL ATTACH FITTING AT STA 680, RBL 44, BELOW FLOOR, CORRODED AT LOWER END.  REMOVED AND REPLACED PER SPM 6-70-01.
